# SDR CA960826077

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Spring
- Part number: 938795
- Condition: Missing
- Location: Eng Exh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE EXHAUST SPRING WAS MISSING. SUSPECT THE SPRING WAS NOT INSTALLED AT THE FACTORY.
